On maximal subsemigroups of Baer-Levi semigroups.

I. Levi; G.R. Wood

Semigroup forum (1984)

  • Volume: 30, page 99-102
  • ISSN: 0037-1912; 1432-2137/e

How to cite


Levi, I., and Wood, G.R.. "On maximal subsemigroups of Baer-Levi semigroups.." Semigroup forum 30 (1984): 99-102. <http://eudml.org/doc/134707>.

author = {Levi, I., Wood, G.R.},
journal = {Semigroup forum},
keywords = {Baer-Levi semigroup; Baer-Levi transformation; maximal subsemigroups},
pages = {99-102},
title = {On maximal subsemigroups of Baer-Levi semigroups.},
url = {http://eudml.org/doc/134707},
volume = {30},
year = {1984},

AU - Levi, I.
AU - Wood, G.R.
TI - On maximal subsemigroups of Baer-Levi semigroups.
JO - Semigroup forum
PY - 1984
VL - 30
SP - 99
EP - 102
KW - Baer-Levi semigroup; Baer-Levi transformation; maximal subsemigroups
UR - http://eudml.org/doc/134707
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.